Remarks on some number-theoretical functional equations.
Aequationes mathematicae, Tome 20 (1980), pp. 80-89
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
functional equation, arithmetical function, Dirichlet convolution, unitary convolution, multiplicative function, prime independent function, completely multiplicative function
@article{AM2_1980__20_182381,
author = {A. Ivic and W. Scharz},
title = {Remarks on some number-theoretical functional equations.},
journal = {Aequationes mathematicae},
pages = {80--89},
year = {1980},
volume = {20},
zbl = {0435.10004},
url = {http://geodesic.mathdoc.fr/item/AM2_1980__20_182381/}
}
A. Ivic; W. Scharz. Remarks on some number-theoretical functional equations.. Aequationes mathematicae, Tome 20 (1980), pp. 80-89. http://geodesic.mathdoc.fr/item/AM2_1980__20_182381/